We consider a connected symplectic manifold M acted on properly and in a Hamiltonian fashion by a connected Lie group G. Inspired by recent results, we study Lagrangian orbits of Hamiltonian actions. The dimension of the moduli space of the Lagrangian orbits is given. Also, we describe under which condition a Lagrangian orbit is isolated. If M is a compact Kähler manifold, we give a necessary and sufficient condition for an isometric action to admit a Lagrangian orbit. Then we investigate homogeneous Lagrangian submanifolds on the symplectic cut and on the symplectic reduction. As an application of our results, we exhibit new examples of homogeneous Lagrangian submanifolds on the blow-up at one point of the complex projective space and on the weighted projective spaces. Finally, applying our result which may be regarded as Lagrangian slice theorem for a Hamiltonian group action with a fixed point, we give new examples of homogeneous Lagrangian submanifolds on irreducible Hermitian symmetric spaces of compact or noncompact type

HAMILTONIANS ACTIONS AND HOMOGENEOUS LAGRANGIAN SUBMANIFOLDS / BILIOTTI L.. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 59(2007), pp. 603-616.

HAMILTONIANS ACTIONS AND HOMOGENEOUS LAGRANGIAN SUBMANIFOLDS

BILIOTTI, Leonardo
2007

Abstract

We consider a connected symplectic manifold M acted on properly and in a Hamiltonian fashion by a connected Lie group G. Inspired by recent results, we study Lagrangian orbits of Hamiltonian actions. The dimension of the moduli space of the Lagrangian orbits is given. Also, we describe under which condition a Lagrangian orbit is isolated. If M is a compact Kähler manifold, we give a necessary and sufficient condition for an isometric action to admit a Lagrangian orbit. Then we investigate homogeneous Lagrangian submanifolds on the symplectic cut and on the symplectic reduction. As an application of our results, we exhibit new examples of homogeneous Lagrangian submanifolds on the blow-up at one point of the complex projective space and on the weighted projective spaces. Finally, applying our result which may be regarded as Lagrangian slice theorem for a Hamiltonian group action with a fixed point, we give new examples of homogeneous Lagrangian submanifolds on irreducible Hermitian symmetric spaces of compact or noncompact type
HAMILTONIANS ACTIONS AND HOMOGENEOUS LAGRANGIAN SUBMANIFOLDS / BILIOTTI L.. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 59(2007), pp. 603-616.
File in questo prodotto:
File Dimensione Formato  
me-tohokuf.pdf

non disponibili

Tipologia: Abstract
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 135.48 kB
Formato Adobe PDF
135.48 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1667184
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact